# SDR NOCA02208

- Difficulty date: April 17, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 7860
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR INTERIOR EMERGENCY LIGHTS INOP AT THE MIDDLE OF THE DOOR.  FOUND POWER SUPPLY M732 AT FAULT.  REMOVED AND REPLACED POWER SUPPLY BY R2 DOOR (M732) IAW MM 3-51-07.  OPS CHECKED NORMAL.
